# SDR VTZA97256

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Mech
- Condition: Lack Of Lube
- Location: Aileron Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 6474 - HPN-IAD - DURING CRUISE, MADE AN SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS AILERON TRIM FREEZES AT ALTITUDE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND LUBED AILERON TRIM TAB HINGES AND LEFT AND RIGHT TRIM SCREW JACKS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
